I’ve managed to get past all of the problems that this computer has presented me with so far!
I figured out that the monitor needed a DVI-D cable to DVI-D cable to connect to the desktop, so I went ahead and got one of those since the person who sold me the monitor only sent a VGA cable along with it, and… almost. I mean, they tried. At any rate, I got everything hooked up via USB that needs to be hooked up, and all peripherals appear to be functional. Twitch Studio continues to give me a bit of shit “testing” streaming out, but when I look at the raw stats from the GPU encoder and the computer’s equivalent of an encoder I’m liking what I’m seeing a lot more than I was on the All-in-One computer that we admirably tried to get to stream. (And by that I simultaneously mean “failed miserably to”, especially if you were watching.)
Now all I have to do is reauthenticate ownership of these games we own and I should be almost done!
I seem to oscillate between people thinking I am “not severely disabled” and can hold down a conventional job to people thinking that I am so disabled I can’t work at all, and I’ve seen this oscillation happen between a day or two at the least. It’s almost like whiplash. And it’s almost always from able-bodied people, too.
In other news, the cord that I needed to set the gaming computer up has arrived and is functional! I just need to get the Wi-fi adapter that came with the computer to work because it is not working for some reason… all I have to do is get this oe thing fixed and I can begin loading the new computer (which will take some time, and will probably cause no shortage of migraines). That said, I’m getting back to work on loading this thing.
I was able to get in with the psychiatrist that my primary care doctor wanted to refer me to on Friday, and I was switched from nortryptline to Lexapro. For some reason, even taking it precisely as I had been told to, I got a fever the first two days. I know that I’m not taking it with anything else that contains serotonin modulators, or even medications that same day that do that. So I guess this is just something that I’m going to have to ride out for a week, and if it doesn’t improve talk to my psychiatrist or his nurse over the phone about whether or not I need to be changed to another medication. I do hope that this one works though!
Meanwhile, I got the kids a desktop that they should be able to use to do everything that they could ever want to do! It’s going to be worth the piece of mind of never having to crack into this thing… well, not unless I’m maxing the RAM out on it supposing that it isn’t already maxed, I’ll need to check on that. I think that’s all I’m going to have to do with this thing. It will game, it will stream, it will run everything that we could ever want or need a desktop for. It’s a shame that the All-in-One couldn’t, but it is what it is. Thanks, Manchin.